# SDR DALA2016081906089

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 72,960 hours, 54,880 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO RIGHT MAIN LANDING GEAR UNSAFE INDICATION AFTER GEAR RETRACTION.  RIGHT MAIN LANDING GEAR RETRACT ACTUATOR FOUND TO BE BYPASSING. REPLACED ACTUATOR PER AMM 32-32-02. COMPLIED WITH NO-GO ODI PREVENTION. CYCLED GEAR 15 TIMES. ALL OPS CHECKED NORMAL.
